RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2010, Volume 16, Issue 6, Pages 123–137 (Mi fpm1355)  

On distribution of fractional parts of linear forms

I. P. Rochev

M. V. Lomonosov Moscow State University

Abstract: The Peres–Schlag's approach is used to construct badly approximable numbers in various problems of Diophantine approximation.

Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 182:4, 527–538

Bibliographic databases:

UDC: 511.4

Citation: I. P. Rochev, “On distribution of fractional parts of linear forms”, Fundam. Prikl. Mat., 16:6 (2010), 123–137; J. Math. Sci., 182:4 (2012), 527–538

Citation in format AMSBIB
\Bibitem{Roc10}
\by I.~P.~Rochev
\paper On distribution of fractional parts of linear forms
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 6
\pages 123--137
\mathnet{http://mi.mathnet.ru/fpm1355}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2825521}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 182
\issue 4
\pages 527--538
\crossref{https://doi.org/10.1007/s10958-012-0756-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84859501109}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1355
  • http://mi.mathnet.ru/eng/fpm/v16/i6/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:88
    Full text:48
    References:17
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017